cough-cold-icon
Periods continues for long days
She bleeds for nearabout 25days...after having the medicine it usually stops but continues once again after some days since 6 months. She is of 45 years and having 131 sugar before food. Suggest some medicine as it is not safe to visit hospital at this time.
17 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Periods generally get irregular during perimenopausal age. Medications can stop it temporarily, also she needs to get evaluated with few tests like - 1. TVS for endometrial thickness 2. Serum TSH To stop the bleeding she can take tablet pause 500 mg twice a day for 5 days (non hormonal) If it doesn't subside with this need to add hormonal tablets.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +161
Consult with a doctor
Online now
For full guidance, prescription and follow up take a paid instant consultation. Hope that helps. You can even video consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.